# SDR DALA2023010900167

- Difficulty date: January 6, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 69,000 hours, 26,072 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Pilot Error
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 6716 ERA 604938-14 REV O FS 1714TO FS1720 STR29L-29R TAIL STRIKE. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 004-0001:0514-2001/010 00012 ERA 604938-14 REV A. (2570658)
